Previous |  Up |  Next

Article

Keywords:
supercyclicity; hypercyclic operator; semigroup; isometry
Summary:
Let $X$ be a Banach space of analytic functions on the open unit disk and $\Gamma $ a subset of linear isometries on $X$. Sufficient conditions are given for non-supercyclicity of $\Gamma $. In particular, we show that the semigroup of linear isometries on the spaces $S^p$ ($p>1$), the little Bloch space, and the group of surjective linear isometries on the big Bloch space are not supercyclic. Also, we observe that the groups of all surjective linear isometries on the Hardy space $H^p$ or the Bergman space $L^{p}_{a}$ ($1<p<\infty $, $p\neq 2$) are not supercyclic.
References:
[1] Ansari, S. I.: Hypercyclic and cyclic vectors. J. Funct. Anal. 128 (1995), 374-383. DOI 10.1006/jfan.1995.1036 | MR 1319961 | Zbl 0853.47013
[2] Bayart, F., Matheron, É.: Dynamics of Linear Operators. Cambridge Tracts in Mathematics 179 Cambridge University Press, Cambridge (2009). MR 2533318 | Zbl 1187.47001
[3] Guerrero, J. Becerra, Rodríguez-Palacios, A.: Transitivity of the norm on Banach spaces. Extr. Math. 17 (2002), 1-58. MR 1914238
[4] Bonet, J., Lindström, M., Wolf, E.: Isometric weighted composition operators on weighted Banach spaces of type $H^\infty$. Proc. Am. Math. Soc. 136 (2008), 4267-4273. DOI 10.1090/S0002-9939-08-09631-7 | MR 2431039 | Zbl 1154.47017
[5] Bourdon, P. S., Feldman, N. S.: Somewhere dense orbits are everywhere dense. Indiana Univ. Math. J. 52 (2003), 811-819. DOI 10.1512/iumj.2003.52.2303 | MR 1986898 | Zbl 1049.47002
[6] Conejero, J. A., Müller, V., Peris, A.: Hypercyclic behaviour of operators in a hypercyclic $C_0$-semigroup. J. Funct. Anal. 244 (2007), 342-348. DOI 10.1016/j.jfa.2006.12.008 | MR 2294487 | Zbl 1123.47010
[7] Conway, J. B.: Functions of One Complex Variable. Graduate Texts in Mathematics 11 Springer, New York (1978). DOI 10.1007/978-1-4612-6313-5 | MR 0503901
[8] Copson, E. T.: Asymptotic Expansions. Cambridge Tracts in Mathematics and Mathematical Physics 55 Cambridge University Press, New York (1965). MR 0168979 | Zbl 0123.26001
[9] Fleming, R. J., Jamison, J. E.: Isometries on Banach Spaces. Vol. 2: Vector-valued Function Spaces. Monographs and Surveys in Pure and Applied Mathematics 138 Chapman and Hall/CRC, Boca Raton (2007). MR 2361284
[10] Fleming, R. J., Jamison, J. E.: Isometries on Banach Spaces. Vol. 1: Function Spaces. Monographs and Surveys in Pure and Applied Mathematics 129 Chapman and Hall/CRC, Boca Raton (2003).
[11] Geng, L.-G., Zhou, Z.-H., Dong, X.-T.: Isometric composition operators on weighted Dirichlet-type spaces. J. Inequal. Appl. (electronic only) 2012 (2012), Article No. 23, 6 pages. MR 2916341 | Zbl 1273.47049
[12] Greim, P., Jamison, J. E., Kamińska, A.: Almost transitivity of some function spaces. Math. Proc. Camb. Philos. Soc. 116 (1994), 475-488 corrigendum ibid. 121 191 (1997). DOI 10.1017/S0305004100072753 | MR 1291754
[13] Hornor, W., Jamison, J. E.: Isometries of some Banach spaces of analytic functions. Integral Equations Oper. Theory 41 (2001), 410-425. DOI 10.1007/BF01202102 | MR 1857800 | Zbl 0995.46012
[14] Jarosz, K.: Any Banach space has an equivalent norm with trivial isometries. Isr. J. Math. 64 (1988), 49-56. DOI 10.1007/BF02767369 | MR 0981748 | Zbl 0682.46010
[15] Kitai, C.: Invariant Closed Sets for Linear Operators. ProQuest LLC, Ann Arbor University of Toronto Toronto, Canada (1982). MR 2632793
[16] León-Saavedra, F., Müller, V.: Rotations of hypercyclic and supercyclic operators. Integral Equations Oper. Theory 50 (2004), 385-391. DOI 10.1007/s00020-003-1299-8 | MR 2104261 | Zbl 1079.47013
[17] Martín, M. J., Vukotić, D.: Isometries of some classical function spaces among the composition operators. Recent Advances in Operator-Related Function Theory, Proc. Conf., Dublin, Ireland, 2004 A. L. Matheson et al. Contemp. Math. 393 American Mathematical Society, Providence (2006), 133-138. MR 2198376 | Zbl 1121.47018
[18] Novinger, W. P., Oberlin, D. M.: Linear isometries of some normed spaces of analytic functions. Can. J. Math. 37 (1985), 62-74. DOI 10.4153/CJM-1985-005-3 | MR 0777039 | Zbl 0581.46045
[19] Rolewicz, S.: On orbits of elements. Stud. Math. 32 (1969), 17-22. MR 0241956 | Zbl 0174.44203
Partner of
EuDML logo